# SDR QXEA200603106

- Difficulty date: December 1, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- Aircraft time: 21,258 hours, 30,795 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Heater
- Condition: Inoperative
- Location: Propeller
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

GEG FLIGHT NR 2160, BOTH PROP HEATS INOP.  MAINTENANCE PERFORMED FUNCTIONAL CHECK OF PROP DEICE SYSTEM IAW AMM 30-60-00, PAGES 501-503.  CHECKS GOOD.  LOADS ALL ABOVE 20, EACH BLADE PAIR, ABOVE AND BELOW -10 DEGREES.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
